# SDR TWAA9810504

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 707 - DURING PREFLIGHT, FOUND EGRESS LIGHTS INOPERATIVE AT ROW 21 SIDE.  RELAMPED AND REPLACED LENS AND REPAIRED TRACK COVER.  (M)
